On Solutions of Certain Classes of Evolution Equations for Surface Morphologies

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Ronald H. W. HoppeGND, William G. LitvinovGND, Stefan J. LinzGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/29692
URL:http://www.j-npcs.org/online/vol2003/v6no1/v6no1p582.pdf
ISBN:1561-4085OPAC
Parent Title (English):Nonlinear phenomena in complex systems
Type:Article
Language:English
Year of first Publication:2003
Release Date:2017/07/21
Volume:6
Issue:1
First Page:582
Last Page:591
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik